Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on Lamictal for 7 months and have decided to discontinue its use because of the side effects.
I started at 25mg and now use 200mg, 2x's per day. It started working immediately which was wonderful. I could notice the difference after each increased dose. Within 2 months I started to feel the side effects - I need to constantly refocus my eyes because they feel strained all the time. I also get the 'shakes' in my hands. This happens more when I'm stressed out.
The worst is the excessive sweating and it is the reason that I'm chosing to change meds. It wasn't until 2 months ago that I put 2+2 together and realized that it was the Lamotrigine that causes it, not the increased stresses that have been happening over the last 6 months. I use clinical strength deodorant 3x's per day but now that summer is coming, I'm constantly aware of how I smell and keep checking my shirts for sweat stains. I can't go on with this.

If I didn't have the sweating problem I would DEFINITELY continue to take it. I've lost 25 pounds in 6 months. My psychologist says that Lamotrigine has nothing to do with that but I firmly believe that it is a side effect of using both Lamotrigine and Concerta. I dread gaining the weight back as I am very self-conscious of my body which effects my self-esteem.
Reply

Loading...

I have no sex drive either, unless it's been like 3 weeks!! My husband is seriously deprived and fustrated, but I just can't turn it on.
Reply

Loading...